Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Prescribed Nexazole and paracetamol for stomach pain. Is this ok?

my daughter was in hospital 2 weeks ago with really bad stomache ache they said she had pid..sent her home with 2 lots of antibiotics , paracetamol and diafin to take for 2 weeks..the course finished thursday and by friday at 5pm (yesterday)she was in agony she took paracetamol and diafin which did nothing..i took her back to hospital and at 1am and they gave her paracetamol and nexazole by drip,5 hours later her pain was gone..they have sent her home with a 7days nexazole and this ok? sally
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Cardiology 's  Response
Thanks for the query
As pain was severe and occurred again after two week, a proper laboratory and radiological investigation is needed to find out the cause of pain.Pain abdomen may be due to so many causes( serious or nonserious). In most of the condition treatment of cause is helpful in management. Nexazole and paracetamol is just a symptomatic management. There is also possibility that even after all investigation cause could not be detected. In that condition this symptomatic management will be helpful.
So I would suggest you consult your doc for proper investigation to find out the cause of pain abdomen.
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor